# SDR ASAA2013111496421

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,001 hours, 5,915 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RECEIVED A RT PACK LIGHT. RAN QRH PROCEEDURE AND RESET PACK.  PACK LIGHT RE-ILLUMINATED AND SHUTDOWN PACK IAW THE QRH CHECKLIST.  ACFT GROUNDED.
